# SDR SWAA2022021656208

- Difficulty date: July 23, 2018
- Submitted: February 16, 2022
- Operation: Air carrier
- Aircraft: N476WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32475
- Aircraft time: 49,757 hours, 29,253 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H TRANSITION ANGLE HAS CORROSION ON AND AROUND NUT PLATE HOLES FROM STA. 727B +10 TO STA. 817. / REMOVED AND REPLACED LH TRANSITION ANGLE FROM STATION 727-847PER SRM 51-10-02 AND SRM 51-40-02. CORRECTED ATA CODE.
